# SDR AALA20100111TUL03

- Difficulty date: January 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 30,779 hours, 12,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED.  REMOVED AND SERVICEABLE FLOORBOARD INSTALLED.
